# SDR DXTA2025051203461

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 5,923 hours, 3,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERG LIGHT: PREFLIGHT CHECK WITH BATTERYS OFF AND EMER LTS ON - RT WING INSPECTION LIGHT DOES NOT COME ON. OVERHEAD LIGHT ABOVE SEAT 3 DOES NOT COME ON AND FLOOR LIGHT AT SEAT 3 DOES NOT COME ON. THESE LIGHT DO COME ON WITH BATTERY POWER. RAN PROCEDURE TO RECHARGE BATTERY PACK BUT LIGHTS STILL DID NOT COME ON. CORRECTIVE ACTION: REMOVED ALL 4 EXISTING EMERGENCY LIGHT BATTERIES DUE TO ONE FAILED AND INSTALLED 4 NEW CUSTOMER SUPPLIED EMERGENCY LIGHT  BATTERIES IAW  MM 33-50-06. OPS CHECK GOOD AT THIS TIME.
